# SDR AALA202007309015

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 1,483 hours, 430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY EXIT ROW LIGHT INOP, LEFT ROW 12.  REINSTALLED EMERGENCY EXIT ROW LIGHT, AMM 33-51-00, OPERATIONAL CHECK GOOD.
